# SDR P5CA9800998

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Pylon Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG RT SAILPLANE DOOR INNER SKIN PUNCTURED.  REPAIRED PER SRM 51-40-06.
